# SDR CA130710006

- Difficulty date: April 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 68,766 hours
- Engine: Pwa JT8D9A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 6521622019
- Condition: Loose
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK THE NR 11 FLIGHT SPOILER ACTUATOR SUPPORT FITTING 65-216220-19 WAS FOUND LOOSE AT THE ATTACHMENT TO THE REAR SPAR.  THE OTBD ATTACH LOWER BOLT NAS 1305-17 WAS FOUND SHEARED AND AFTER THE REMOVAL OF THE SUPPORT CASTING, THE INBD ATTACH CLIP 69-33318-6 WAS FOUND CRACKED.  THE DAMAGED PARTS WERE REPLACED AND THE FITTING WAS REINSTALLED IAW DWG 65-21622.
